Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1958, Volume 26, Issue 1

A Monte Carlo Study of Estimates of Simultaneous Linear Structural Equations<117:AMCSOE>2.0.CO;2-B
p. 117-133

Harvey M. Wagner

A Monte Carlo sampling technique is employed to compare small sample properties of limited-information--single-equation, least squares, and instrumental variables estimates. Two versions of an essentially two equation model are each used to generate 100 sets of observations over 20 time periods.

Log In To View Full Content